Volume 19, issue 7 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On rational homological stability for block automorphisms of connected sums of products of spheres

Matthias Grey

Algebraic & Geometric Topology 19 (2019) 3359–3407
Bibliography
1 A Bak, K–theory of forms, 98, Princeton Univ. Press (1981) MR632404
2 H Bass, J Milnor, J P Serre, Solution of the congruence subgroup problem for SLn(n 3) and Sp2n(n 2), Inst. Hautes Études Sci. Publ. Math. 33 (1967) 59 MR244257
3 H J Baues, On the group of homotopy equivalences of a manifold, Trans. Amer. Math. Soc. 348 (1996) 4737 MR1340168
4 A Berglund, I Madsen, Homological stability of diffeomorphism groups, Pure Appl. Math. Q. 9 (2013) 1 MR3126499
5 A Berglund, I Madsen, Rational homotopy theory of automorphisms of manifolds, preprint (2017) arXiv:1401.4096v2
6 A Borel, Stable real cohomology of arithmetic groups, Ann. Sci. École Norm. Sup. 7 (1974) 235 MR387496
7 A Borel, Stable real cohomology of arithmetic groups, II, from: "Manifolds and Lie groups" (editors S Murakami, J Hano, K Okamoto, A Morimoto, H Ozeki), Progr. Math. 14, Birkhäuser (1981) 21 MR642850
8 R Charney, A generalization of a theorem of Vogtmann, J. Pure Appl. Algebra 44 (1987) 107 MR885099
9 J Conant, K Vogtmann, On a theorem of Kontsevich, Algebr. Geom. Topol. 3 (2003) 1167 MR2026331
10 W G Dwyer, Twisted homological stability for general linear groups, Ann. of Math. 111 (1980) 239 MR569072
11 S Eilenberg, S Macnbsp ;Lane, On the groups H,n), II : Methods of computation, Ann. of Math. 60 (1954) 49 MR65162
12 S Galatius, O Randal-Williams, Stable moduli spaces of high-dimensional manifolds, Acta Math. 212 (2014) 257 MR3207759
13 S Galatius, O Randal-Williams, Homological stability for moduli spaces of high dimensional manifolds, I, J. Amer. Math. Soc. 31 (2018) 215 MR3718454
14 P J Kahn, Self-equivalences of (n1)–connected 2n–manifolds, Math. Ann. 180 (1969) 26 MR245031
15 W van der Kallen, Homology stability for linear groups, Invent. Math. 60 (1980) 269 MR586429
16 M A Kervaire, J W Milnor, Groups of homotopy spheres, I, Ann. of Math. 77 (1963) 504 MR148075
17 R C Kirby, L C Siebenmann, Foundational essays on topological manifolds, smoothings, and triangulations, 88, Princeton Univ. Press (1977) MR0645390
18 M Kreck, Isotopy classes of diffeomorphisms of (k1)–connected almost-parallelizable 2k–manifolds, from: "Algebraic topology" (editors J L Dupont, I H Madsen), Lecture Notes in Math. 763, Springer (1979) 643 MR561244
19 J Levine, Self-equivalences of Sn ×Sk, Trans. Amer. Math. Soc. 143 (1969) 523 MR248848
20 J L Loday, B Vallette, Algebraic operads, 346, Springer (2012) MR2954392
21 G Lupton, S B Smith, Rationalized evaluation subgroups of a map, II : Quillen models and adjoint maps, J. Pure Appl. Algebra 209 (2007) 173 MR2292125
22 N Perlmutter, Homological stability for the moduli spaces of products of spheres, Trans. Amer. Math. Soc. 368 (2016) 5197 MR3456177
23 N Perlmutter, Linking forms and stabilization of diffeomorphism groups of manifolds of dimension 4n+1, J. Topol. 9 (2016) 552 MR3509973
24 D Quillen, Rational homotopy theory, Ann. of Math. 90 (1969) 205 MR258031
25 F Quinn, A geometric formulation of surgery, from: "Topology of manifolds" (editors J C Cantrell, C H Edwards Jr.), Markham (1970) 500 MR0282375
26 H Sato, Diffeomorphism group of Sp ×Sq and exotic spheres, Quart. J. Math. Oxford Ser. 20 (1969) 255 MR253369
27 J Stasheff, Rational Poincaré duality spaces, Illinois J. Math. 27 (1983) 104 MR684544
28 E C Turner, Diffeomorphisms of a product of spheres, Invent. Math. 8 (1969) 69 MR250323
29 C T C Wall, Classification of (n1)–connected 2n–manifolds, Ann. of Math. 75 (1962) 163 MR145540
30 C T C Wall, Classification problems in differential topology, II : Diffeomorphisms of handlebodies, Topology 2 (1963) 263 MR156354
31 M Weiss, B Williams, Automorphisms of manifolds, from: "Surveys on surgery theory, II" (editors S Cappell, A Ranicki, J Rosenberg), Ann. of Math. Stud. 149, Princeton Univ. Press (2001) 165 MR1818774
32 G W Whitehead, A generalization of the Hopf invariant, Ann. of Math. 51 (1950) 192 MR41435